My symptoms seemed to begin when i began taking setraline/zoloft. Fast pulse, fast fluttery pulse, slow weak pulse and slow irregular pulse with fast beats in between.
Irregular pulse was noted in the side effect list.
I have since been put on prozac, which i have been on for a few months before without this problem. I have been on it a few weeks now and am still experiencing the pulse issues.
I have had a 24 hr heart monitor but was okay that day typically, i have made a doc app for thurday as this is almost constant, distressing and is limiting my activities as i am constantly tired, breathless and at times feel like I'm running a marathon, although the bisoprolol is helping a good bit.
I had lone atrial fibrillation for decades and would experience incidents requiring emergency room care roughly every three months. For the past 10 years I have been taking Lexapro (now 10mg) and Bupropion 150MG sr x 2. 2-3 years ago, I stopped the significant doses of Verapamil I was taking.
I have been symptom free for about 10 years, the entire time I have been taking antidepressants. I have caffeinated drinks, have endured stressful situations and drink a glass or two of wine a day.
Neither of the two electrophysiologists I have seen in that time have seen a similar case but both acknowledge the connection.
I no longer see an electrophysiologist despite having seen electrophysiologists for years.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.